Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 22, 2016, 11:52 AM EST for 7 counties in Georgia. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2016, 11:52 AM EST (16:52 UTC)
- Expired
- Jan 22, 2016, 12:45 PM EST
- In force
- 53 min
- Issued by
- NWS Atlanta, GA
Counties Carroll County, GA, Coweta County, GA, Douglas County, GA, Harris County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 436 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 887 m²/s²
- 0-3 km storm-relative helicity
- 933 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
341
WWUS82 KFFC 221652
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 AM EST FRI JAN 22 2016
GAZ042>044-052-053-066-067-078-221745-
HEARD GA-HARRIS GA-SOUTH FULTON GA-TROUP GA-COWETA GA-CARROLL GA-
DOUGLAS GA-MERIWETHER GA-
1152 AM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR HEARD...HARRIS...SOUTHWESTERN
SOUTH FULTON...TROUP...COWETA...CARROLL...SOUTHWESTERN DOUGLAS AND
MERIWETHER COUNTIES UNTIL 1245 PM EST...
AT 1151 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
BOWDON TO NEAR RIVER VIEW...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND ISOLATED CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...DOUGLASVILLE...LAGRANGE...CARROLLTON...HAMILTON...
FRANKLIN...GREENVILLE...PEACHTREE CITY...TYRONE...PALMETTO...
MANCHESTER...WEST POINT...SENOIA...HOGANSVILLE...GRANTVILLE...
BOWDON...MOUNT ZION...PINE MOUNTAIN...WOODBURY AND LUTHERSVILLE.
LAT...LON 3372 8470 3351 8460 3342 8462 3336 8458
3332 8452 3320 8449 3297 8454 3284 8462
3284 8470 3274 8469 3263 8476 3264 8511
3266 8509 3274 8511 3276 8514 3278 8512
3281 8516 3285 8515 3285 8517 3359 8532
TIME...MOT...LOC 1651Z 244DEG 28KT 3355 8523 3276 8508
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 22, 6:46 AM EST, 5 hours 6 minutes earlier.
Area forecast discussion, Jan 22, 6:46 AM EST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 646 AM EST FRI JAN 22 2016 .PREV DISCUSSION... /ISSUED 309 AM EST FRI JAN 22 2016/ SHORT TERM /TODAY THROUGH SATURDAY/... NO MAJOR CHANGES IN THE ONGOING STORM SYSTEM. ALL MODELS ARE PRETTY SIMILAR IN TIMING OF THE DEEP COLD AIR ENTERING THE CWA AND THE SYSTEM EXITING. WINTER WEATHER... FOR THE MOST PART THE CURRENT FORECAST IS ON TRACK. THE BIGGEST CHANGE IS THE AMOUNT OF COLD AIR PRESENTLY OVER THE NORTHEAST MOUNTAINS. TEMPS CONTINUE TO DROP TO NEAR 30 DEGREES AT THE TALLULAH AND BRASSTOWN RAWS WITH HEAVY SNOW BEING REPORTED BY GSP IN THE CLAYTON AREA. THIS WOULD INDICATE TEMPS ALOFT ARE COLDER THAN MODELS HAD PROGGED. WILL THEREFORE INCREASE THE SNOW AMOUNTS IN THE HIGHER ELEVATIONS ACROSS THE NORTHEAST. LOOKING AT NORTHWEST GA...LOOKOUT MOUNTAIN RIDGE IS HOVERING JUST ABOVE FREEZING AND THERE COULD BE SOME ZR MIXED IN WITH THE RAIN ON THE RIDGE AND WILL NEED TO ADD SOME LIGHT ICING...BUT THIS SHOULD BE CONFINED TO THE TREES AND GRASSY AREAS. THE SURFACE LOW/COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND ALL AREAS SHOULD SEE THE TRANSITION OF R/ZR/S TO A MIX OF R/S THIS AFTERNOON AND EVENTUALLY ALL SNOW IN THE WARNING/ADVISORY AREAS. ALL THIS TO SAY NO CHANGES IN THE TIMING AND AREA OF THE CURRENT WINTER WEATHER ADVISORY/WINTER STORM WARNINGS. THE SYSTEM WILL LIFT OUT BY SATURDAY AFTERNOON. THUNDERSTORMS... THERE REMAINS THE THREAT OF TSTORMS THROUGH THIS AFTERNOON ACROSS CENTRAL GA. HIGH SHEAR ALOFT COULD PRODUCE A FEW STRONG STORMS. THE LIMITING FACTOR WILL BE THE LACK OF INSTABILITY. HOWEVER SEEING AS THUNDER IS ALREADY HAPPENING JUST TO THE WEST OF COLUMBUS...THERE APPARENTLY IS ENOUGH INSTABILITY AND WILL CONTINUE WITH THUNDER ACROSS CENTRAL GEORGIA FOR MAINLY THIS MORNING AND EARLY AFTERNOON. FLOOD WATCH... ADDITIONAL RAIN OF UP TO 1 INCH IS EXPECTED IN THE WATCH AREA. WITH THE RAIN THAT HAS ALREADY FALLEN THIS COULD STILL PUT A FEW RIVERS INTO FLOOD. WILL THEREFORE MAINTAIN THE CURRENT FLOOD WATCH. WIND ADVISORY... A FEW RAWS SITES HAVE ALREADY BEEN GUSTING TO OVER 35 MPH. THIS WILL CONTINUE THROUGH THIS MORNING BUT SHOULD SEE A DIMINISHING OF THE WINDS THIS AFTERNOON AS THE SURFACE LOW GETS CLOSER AND THE PRESSURE GRADIENT WEAKENS. WILL MAINTAIN THE CURRENT WIND ADVISORY. 17 LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... SOME DIFFERENCES ON SPEED WITH THE NEXT SYSTEM THAT WILL MOVE ACROSS THE CWA BEGINNING MONDAY NIGHT AND INTO WEDNESDAY NIGHT. THE GFS IS SLOWER WITH THE SYSTEM KEEPING THE TROUGH TO OUR WEST UNTIL THURSDAY WHILE THE ECMWF SPEEDS UP THE TROUGH...BRINGING DRIER AIR INTO THE REGION BY WEDNESDAY. HAVE GONE WITH A COMPROMISE OF THE MODELS. 17 && .AVIATION... 12Z UPDATE... RAIN...WINDS...SOME RAIN/SNOW MIXED...TURNING TO ALL SNOW JUST BEFORE ENDING FOR THIS FORECAST PERIOD. FIRST OFF THE RAIN IS MOVING ACROSS THE AREA WITH WINDS OUT OF THE SE IN THE 12-18KT RANGE WITH SOME GUST TO 30KT. WINDS WILL STAY IN THIS RANGE THROUGH 00Z AS THEY TURN TO THE SW THEN W THROUGH THE END OF THE FORECAST PERIOD. EXPECT THIS RAIN TO CONTINUE THROUGH TODAY THEN START TO MIX WITH SOME SNOW LATER THIS EVENING....THEN TURNING TO ALL SNOW. WILL SEE ABOUT A HALF TO 1 INCH ACCUMULATION THROUGH SAT MORNING. VSBYS WILL STAY MAINLY IN THE MVFR RANGE THROUGH THE PERIOD WITH SOME BRIEF PERIODS IF IFR VSBYS IN AND AROUND THE HEAVIER SHOWERS. //ATL CONFIDENCE...12Z UPDATE... CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 37 30 40 25 / 100 90 30 10 ATLANTA 41 30 39 27 / 100 70 30 5 BLAIRSVILLE 34 27 34 19 / 100 100 60 10 CARTERSVILLE 41 30 37 24 / 100 100 30 10 COLUMBUS 54 34 43 28 / 100 20 10 5 GAINESVILLE 35 29 38 25 / 100 100 40 10 MACON 52 35 44 27 / 100 20 20 5 ROME 42 30 38 24 / 100 100 30 10 PEACHTREE CITY 45 31 39 25 / 100 50 20 5 VIDALIA 64 38 46 31 / 100 20 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL... HARALSON...JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...SOUTH FULTON... TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD...WILKES. WINTER STORM WARNING UNTIL 7 PM EST SATURDAY FOR THE FOLLOWING ZONES: BANKS...DAWSON...FANNIN...GILMER...HALL...LUMPKIN... MURRAY...PICKENS...TOWNS...UNION...WHITE. WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...GILMER... LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE... WHITFIELD. WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 7 PM EST SATURDAY FOR THE FOLLOWING ZONES: CATOOSA...DADE...GORDON... WALKER...WHITFIELD. WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 7 PM EST SATURDAY FOR THE FOLLOWING ZONES: BARROW...BARTOW...CARROLL... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...DEKALB... DOUGLAS...FLOYD...FORSYTH...GWINNETT...HARALSON...JACKSON... MADISON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...POLK... ROCKDALE...SOUTH FULTON...WALTON. && SHORT TERM...01 LONG TERM....17 AVIATION...01
Hazardous weather outlook, Jan 22, 11:14 AM EST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1114 AM EST FRI JAN 22 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1114 AM EST FRI JAN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...WINTER WEATHER...GUSTY WINDS...AND FLOODING POTENTIAL ACROSS NORTH GEORGIA TODAY AND TONIGHT... A STRONG WINTER STORM WILL CONTINUE ACROSS THE REGION THROUGH TONIGHT...LIFTING OUT OF THE AREA SATURDAY. THIS SYSTEM WILL PRODUCE A WINTRY MIX ACROSS NORTH AND NORTH CENTRAL GEORGIA THROUGH SATURDAY. FOR MORE INFORMATION ON THE WINTER WEATHER...SEE THE LATEST WINTER WEATHER ADVISORY AND WINTER STORM WARNING STATEMENTS. THIS SAME STORM SYSTEM WILL PRODUCE STRONG GUSTY WINDS TODAY OVER NORTH AND NORTH CENTRAL GEORGIA... FOR MORE INFORMATION ON THE WINDS...SEE THE LATEST HIGH WIND WARNING AND WIND ADVISORY STATEMENTS. HEAVY RAIN WILL ALSO OCCUR ACROSS NORTH AND PARTS OF CENTRAL GEORGIA TODAY AND INTO TONIGHT. WITH THE RAIN THAT HAS ALREADY FALLEN...THE ADDITIONAL RAIN FROM TODAY COULD PRODUCE FLOODING. FOR MORE INFORMATION ON THE FLOODING...SEE THE LATEST FLOOD WATCH STATEMENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SUB FREEZING TEMPERATURES EXPECTED SUNDAY AND MONDAY MORNINGS WILL LIKELY ALLOW FOR SOME SLICK SPOTS ON ROADWAYS DUE TO MELTING OF PREVIOUS SNOW AND ICE AND THEN THE RE FREEZING OF THAT AT NIGHTTIME. THIS WILL BE ESPECIALLY TRUE ACROSS THE FAR NORTHERN TIER OF THE FORECAST AREA. THERE IS ANOTHER CHANCE OF A WINTRY MIX ACROSS PARTS OF NORTH GEORGIA TOWARD THE MIDDLE OF NEXT WEEK. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SNOW AND ICE AMOUNTS...AND ANY DAMAGE CAUSED BY THE WINTER STORM. YOU CAN SUBMIT REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 22, 9:48 AM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 AM EST FRI JAN 22 2016
GAZ061-073-074-084-221515-
WILKINSON GA-WASHINGTON GA-BALDWIN GA-HANCOCK GA-
948 AM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
NORTHWESTERN WASHINGTON...SOUTHEASTERN BALDWIN AND SOUTHEASTERN
HANCOCK COUNTIES UNTIL 1015 AM EST...
AT 948 AM EST...A STRONG THUNDERSTORM WAS 8 MILES NORTH OF
TOOMSBORO...OR 10 MILES NORTHEAST OF IRWINTON...MOVING NORTHEAST AT
60 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SPARTA...MCINTYRE...DEEPSTEP...BEULAH...LINTON AND HEBRON.
LAT...LON 3282 8312 3289 8324 3329 8296 3318 8274
3317 8274
TIME...MOT...LOC 1448Z 216DEG 50KT 3295 8310Local storm report, Jan 22, 10:51 AM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 AM EST FRI JAN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY SNOW MACEDONIA 34.91N 83.73W
01/22/2016 E6.0 INCH TOWNS GA LAW ENFORCEMENT
TOWNS COUNTY SO REPORTED 4 TO 6 INCHES OF SNOW IN
EASTERN PART OF THE COUNTY
&&
EVENT NUMBER FFC1600037
SNELSONLocal storm report, Jan 22, 11:44 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1144 AM EST FRI JAN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM FREEZING RAIN 3 SW CLEVELAND 34.57N 83.80W
01/22/2016 E0.00 INCH WHITE GA LAW ENFORCEMENT
ICE IS FORMING IN TREES AND ON POWER LINES IN
SOUTHWESTERN WHITE COUNTY.
&&
EVENT NUMBER FFC1600038
GEOSpecial weather statement, Jan 22, 11:52 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 AM EST FRI JAN 22 2016
GAZ042>044-052-053-066-067-078-221745-
HEARD GA-HARRIS GA-SOUTH FULTON GA-TROUP GA-COWETA GA-CARROLL GA-
DOUGLAS GA-MERIWETHER GA-
1152 AM EST FRI JAN 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR HEARD...HARRIS...SOUTHWESTERN
SOUTH FULTON...TROUP...COWETA...CARROLL...SOUTHWESTERN DOUGLAS AND
MERIWETHER COUNTIES UNTIL 1245 PM EST...
AT 1151 AM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
BOWDON TO NEAR RIVER VIEW...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND ISOLATED CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NEWNAN...DOUGLASVILLE...LAGRANGE...CARROLLTON...HAMILTON...
FRANKLIN...GREENVILLE...PEACHTREE CITY...TYRONE...PALMETTO...
MANCHESTER...WEST POINT...SENOIA...HOGANSVILLE...GRANTVILLE...
BOWDON...MOUNT ZION...PINE MOUNTAIN...WOODBURY AND LUTHERSVILLE.
LAT...LON 3372 8470 3351 8460 3342 8462 3336 8458
3332 8452 3320 8449 3297 8454 3284 8462
3284 8470 3274 8469 3263 8476 3264 8511
3266 8509 3274 8511 3276 8514 3278 8512
3281 8516 3285 8515 3285 8517 3359 8532
TIME...MOT...LOC 1651Z 244DEG 28KT 3355 8523 3276 8508The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 2:15 AM EST | Special Weather Statement | FFC | Carroll, Harris, Heard, Muscogee, Troup | 45 min |
| Jan 22, 3:12 AM EST | Special Weather Statement | FFC | Harris, Troup | 33 min |
| Jan 22, 3:46 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 29 min |
| Jan 22, 4:24 AM EST | Special Weather Statement | FFC | Chattahoochee, Fayette, Harris, Marion, Meriwether, Muscogee and 5 more | 51 min |
| Jan 22, 5:20 AM EST | Special Weather Statement | FFC | Butts, Chattahoochee, Clayton, Coweta, Crawford, DeKalb and 21 more | 40 min |
| Jan 22, 5:21 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 52 hr |
| Jan 22, 7:12 AM EST | River Flood Warning | FFC | Forsyth | 15 hr |
| Jan 22, 7:22 AM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Jan 22, 7:48 AM EST | High Wind Warning | FFC | Catoosa, Chattooga, Dade, Dawson, Fannin, Gilmer and 9 more | 5 hr |
| Jan 22, 7:48 AM EST | Wind Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Cherokee and 31 more | 7 hr |
| Jan 22, 8:10 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Jan 22, 9:48 AM EST | Special Weather Statement | FFC | Washington | 27 min |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Newton, Rockdale | 33 hr |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Barrow, Jackson | 28 hr |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 69 hr |
| Jan 22, 10:56 AM EST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 6 days |
| Jan 22, 12:41 PM EST | Special Weather Statement | FFC | Talbot, Upson | 64 min |
| Jan 22, 1:13 PM EST | Special Weather Statement | FFC | Spalding | 47 min |
| Jan 22, 1:34 PM EST | Special Weather Statement | FFC | Lamar, Monroe | 26 min |
| Jan 22, 1:54 PM EST | Special Weather Statement | FFC | Monroe | 36 min |
| Jan 22, 2:10 PM EST | Special Weather Statement | FFC | Jasper | 35 min |
| Jan 22, 2:29 PM EST | Special Weather Statement | FFC | Jones | 46 min |
| Jan 22, 2:52 PM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 28 hr |
| Jan 22, 3:08 PM EST | Special Weather Statement | FFC | Putnam | 37 min |
| Jan 22, 3:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 22, 3:23 PM EST | Special Weather Statement | FFC | Washington | 37 min |
| Jan 22, 3:44 PM EST | River Flood Warning | FFC | Gwinnett | 16 hr |
| Jan 22, 3:52 PM EST | Special Weather Statement | FFC | Washington | 38 min |
| Jan 22, 4:03 PM EST | Special Weather Statement | FFC | Jefferson | 42 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.